# SDR IPXA2024072392472

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 92,225 hours, 18,629 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* #1 ENGINE PYLON DAMAGED. REMOVED AND REPLACED #1 ENG WING PYLON AFT LOWER FAIRING PER AMM 54-81-01 AND SRM 51-31-01.
